# SDR DALA2018041602504

- Difficulty date: April 12, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 71,588 hours, 23,366 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR HANDLE TRIM COVER PLATE DAMAGED.  REPLACED THE R1 DOOR HANDLE COVER PLATE IAW AMM 52-02. CHECKED GOOD.
